Frontiers of Mathematics in China 数学前沿 202003

已有 661 次阅读 2020-6-29 18:40 |系统分类:论文交流

Frontiers of Mathematics in China (indexed by SCI,2019 IF = 1.03)

URL: (即将发布) (即将发布)

数学前沿 第 15 卷 第 3 期 目录

Volume 15 Number 3

pp. 435—616(正文共 182 页)

2020 June (

Research articles


435  Sumayah BATWA, Wen-Xiu MA

     Lump solutions to a generalized Hietarinta-type equation via symbolic computation

451  Yizheng FAN, Zhu ZHU, Yi WANG

     Least H-eigenvalue of adjacency tensor of hypergraphs with cut vertices

467  Linlin FU, Jiahao XU, Fan WU

     New proof of continuity of Lyapunov exponents for a class of smooth Schrödinger cocycles with weak Liouville frequencies

491  Huaiyu JIAN, Hongbo ZENG

     Existence and uniqueness for variational problem from progressive lens design

507  Yingqiu LI, Ye CHEN, Shilin WANG, Zhaohui PENG

     Exit identities for diffusion processes observed at Poisson arrival times

529  Xiaocui MA, Fubao XI, Dezhi LIU

     Moderate deviations for neutral functional stochastic differential equations driven by Lévy noises

555  Gang WANG, Yuan ZHANG, Yiju WANG

     Brauer-type bounds for Hadamard product of nonnegative tensors

571  Kun WANG, Junxiang XU

     Existence of invariant curves for area-preserving mappings under weaker non-degeneracy conditions

593  Limeng XIA

     Finite dimensional modules over quantum toroidal algebras

601  Hongmei YAO, Li MA, Chunmeng LIU, Changjiang BU

     Brualdi-type inclusion sets of Z-eigenvalues and lk,s-singular values for tensors

613  Tianyi ZHONG, Yilan TAN

     On B6- and B7-groups

上一篇:Frontiers of Mathematics in China 数学前沿 202002
下一篇:Frontiers of Mathematics in China 数学前沿 202004


该博文允许注册用户评论 请点击登录 评论 (0 个评论)


Archiver|手机版|科学网 ( 京ICP备07017567号-12 )

GMT+8, 2020-12-1 07:56

Powered by

Copyright © 2007- 中国科学报社